Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Irregular periods, vaginal white creamy discharge, had sex. Negative pregnancy tests. Taken pms sitcoms, cistitis. Please advice?

Ok I got my period on June 2 this year for like 3 days as usual then got it again on the 17 but like for that day only and it was right after I had sex with my BF then on the 18 nothing the 19 got it again as a regular period... Today is August 3 and haven t got my period and got 5 negative pregnancy test .. I also had this vaginal white creamy discharge and PMS sitcoms including cramps .. oh and I went to the hospital and they told me I had an infection ho..... Cistitis and gave me some antibiotic witch I all ready finished them and still no blood
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response

In view of details, I don't think you are pregnant.
There are many causes of periods not coming on time.And this should be ideally investigated with a sonography.

Infections don't cause such delay in periods.So you need to get investigated for other causes.

Visiting a OBGY doctor would be good idea.


Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor